MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.739
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 6 months after the dental implant was placed in ada site 26, osseointegration had not yet been obtained.Clinician noted mobility so the implant was removed and another one was placed.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that 6 months after the dental implant was placed in ada site 26, osseointegration had not yet been obtained.Clinician noted mobility so the implant was removed and another one was placed.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
FACILITY IMPLANT 14.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7095230
Report Number3008261720-2017-06681
Device Sequence Number1896133
Product Code DZE
UDI-Device Identifier07898237569529
UDI-Public07898237569529
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
Report Date (Section F) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/14/2019
Device Catalogue Number109.739
Device Lot Number800119877
Other Device ID Number07898237569529
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/17/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer11/07/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight66